# SDR AALA202501067563

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 42,695 hours, 18,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOPERATIVE. REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT. OPERTIONAL CHECK GOOD. PER AMM25-64-00-008-400-06.
